RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1982, Volume 31, Issue 2, Pages 269–280 (Mi mz6153)  

This article is cited in 2 scientific papers (total in 3 papers)

Stable discretization of extremal problems and its applications in mathematical programming

V. V. Vasin


Full text: PDF file (942 kB)

English version:
Mathematical Notes, 1982, 31:2, 138–144

Bibliographic databases:

UDC: 518
Received: 11.07.1979

Citation: V. V. Vasin, “Stable discretization of extremal problems and its applications in mathematical programming”, Mat. Zametki, 31:2 (1982), 269–280; Math. Notes, 31:2 (1982), 138–144

Citation in format AMSBIB
\Bibitem{Vas82}
\by V.~V.~Vasin
\paper Stable discretization of extremal problems and its applications in mathematical programming
\jour Mat. Zametki
\yr 1982
\vol 31
\issue 2
\pages 269--280
\mathnet{http://mi.mathnet.ru/mz6153}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=649011}
\zmath{https://zbmath.org/?q=an:0506.90088|0497.90079}
\transl
\jour Math. Notes
\yr 1982
\vol 31
\issue 2
\pages 138--144
\crossref{https://doi.org/10.1007/BF01158136}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982PH20300026}


Linking options:
  • http://mi.mathnet.ru/eng/mz6153
  • http://mi.mathnet.ru/eng/mz/v31/i2/p269

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. Lepp, “Discrete approximation of extremal problems with operator inequality constraints”, U.S.S.R. Comput. Math. Math. Phys., 30:3 (1990), 127–132  mathnet  crossref  mathscinet  zmath
    2. A. Z. Ishmukhametov, “Conditions of stability and the approximation of minimization problems”, Comput. Math. Math. Phys., 33:7 (1993), 891–905  mathnet  mathscinet  zmath  isi
    3. “Vladimir Vasil'evich Vasin. On the occasion of his 70th birsday”, Proc. Steklov Inst. Math. (Suppl.), 280, suppl. 1 (2013), 1–12  mathnet  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:135
    Full text:43
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019